Wants to give up

Discussion in 'Mental Health Disorders' started by loner060, Mar 24, 2011.

Thread Status:
Not open for further replies.
  1. loner060

    loner060 Member

    I suffer from Clinical Depression and I just feel like things are getting worse and I literally hate my life right now and I'm tired of trying to find a way to move forward for the hope of happiness. I mean I literally am exhausted.

    I am working now, and I havn't managed to do anything all day beside sit at my desk, I felt as though I was having a minor panic attack after lunch for no good reason at all. I feel relentlessly lonely all the time and that no one really understands me.

    My PCP changed my dosage of Celexa from 20mg to 40mg as of last monday. Yesterday was the first day I felt remotely happy, but on the flip side I fear that Celexa is making me gain weight. I work two jobs, an office job, and a part time job as a Promotional Model, and I can't afford to gain any weight, I have already gained 6 lbs. I was initially prescribed Celexa in December 2010 and it seemed to work wonders after a couple of weeks.

    In Mid January I fell off track with dieting and exercising (I used to work out 5 times a week). For the whole month of February and the first two weeks of March I barely worked out and was in a not so good relationship. I suffered from a miscarraige, and my body hasnt been the same since (I was only 1 month pregnant). As of last week I have been eatting better and back to working out.

    The thing is, my body still looks horrible and I can't stand to even look at myself anymore, by pants are tight and I dread looking in the mirror, and I fear I am going to be fired from my promotional job because of the weight.

    Going to the gym hasn't helped one bit, I feel angrier after I leave and more depressed and the only thing I want to ever do is sleep. I am booked out with promotions for tonight, tommorow, and Saturday and I don't know how I am going to do it.

    My self-esteem is literally at 0, and I was never like that... I wish I could just go to sleep and never ever wake up again :/
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I know it takes awhile for the full effect of the increase in meds but tell your doc you need to be on med that will not put on the weight there are meds like wellbutrin that actually help you keep weight off and helpwith depression I hope the full effect of your med kicks in soon though hugs to you
Thread Status:
Not open for further replies.